# SDR RRXA991111

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK, FUSELAGE, C/D PIT DIVIDER AND SUPPORT FORMER CRACKED AND TORN.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PARTITION   IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO- 99-085  WITH APPROVED 8110-3, DATED MAY 21, 1999.
